PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 125 | 1 | 75-81
Tytuł artykułu

Amenability and the second dual of a Banach algebra

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Amenability and the Arens product are studied. Using the Arens product, derivations from A are extended to derivations from A**. This is used to show directly that A** amenable implies A amenable.
Słowa kluczowe
Czasopismo
Rocznik
Tom
125
Numer
1
Strony
75-81
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-09-11
Twórcy
Bibliografia
  • [1] R. Arens, The adjoint of a bilinear operation, Proc. Amer. Math. Soc. 2 (1951), 839-848.
  • [2] F. F. Bonsall and J. Duncan, Complete Normed Algebras, Springer, New York, 1973.
  • [3] I. G. Craw and N. J. Young, Regularity of multiplication in weighted group and semigroup algebras, Quart. J. Math. Oxford Ser. (2) 25 (1974), 351-358.
  • [4] F. Ghahramani, R. Loy and G. A. Willis, Amenability and weak amenability of second conjugate Banach algebras, Proc. Amer. Math. Soc., to appear.
  • [5] F. Gourdeau, Amenability of Banach algebras, Ph.D. Thesis, University of Cambridge, 1989.
  • [6] F. Gourdeau, Amenability of Lipschitz algebras, Math. Proc. Cambridge Philos. Soc. 112 (1992), 581-588.
  • [7] N. Grønbæk, Amenability of weighted discrete convolution algebras on cancellative semigroups, Proc. Roy. Soc. Edinburgh Sect. A 110 (1988), 351-360.
  • [8] N. Grønbæk, A characterization of weak amenability, Studia Math. 94 (1989), 149-162.
  • [9] B. E. Johnson, Cohomology in Banach algebras, Mem. Amer. Math. Soc. 127 (1972).
  • [10] N. J. Young, The irregularity of multiplication in group algebras, Quart. J. Math. Oxford Ser. (2) 24 (1973), 59-62.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv125i1p75bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.